Advances in Pure Mathematics

Volume 5, Issue 4 (March 2015)

ISSN Print: 2160-0368   ISSN Online: 2160-0384

Google-based Impact Factor: 0.60  Citations  h5-index & Ranking

Revised Mathematical Morphological Concepts

HTML  XML Download Download as PDF (Size: 386KB)  PP. 155-161  
DOI: 10.4236/apm.2015.54019    2,875 Downloads   3,390 Views   Citations

ABSTRACT

We revise some mathematical morphological operators such as Dilation, Erosion, Opening and Closing. We show proofs of our theorems for the above operators when the structural elements are partitioned. Our results show that structural elements can be partitioned before carrying out morphological operations.

Cite this paper

Ackora-Prah, J. , Ayekple, Y. , Acquah, R. , Andam, P. , Sakyi, E. and Gyamfi, D. (2015) Revised Mathematical Morphological Concepts. Advances in Pure Mathematics, 5, 155-161. doi: 10.4236/apm.2015.54019.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.